Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taking medicine for severe headache and fever. Feeling dizzy and restless. Any solution?

Gents, Dr, i had a severe headache accompanied with severe fever for about 3 days , the Dr in here said that it s a flu ( starting to have flu) so he prescribed the following medications ( Vitamine c 500 mg, Trifed plus, Doliprane ,) after three days i m still the same , except i sweat a lot at the office/ work , terrible headache and i still have fever at morning light , i went back to him , he asked me to immediately stop that medications . i still suffer from fever and headache ?!! i feel restless, dizzy , no appetite , trouble in sleeping ! would you please help me ? Kind Regards M.Ahmed
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having some systemic infection, viral or bacterial.
Go for routine check up of blood and urine to know the type of infection.
After report go for treatment accordingly.
Take light diet.
Take plenty of water.
Ok and bye.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor